MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.46515

Медицинская библиотека · Cureus · 2023

A Case Report of Steroid-Induced Angioedema and Urticaria.

Wan Leo, Thomas John, Yan Audrey, Mann Jake, Szema Anthony

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Physicians regularly use corticosteroids to treat various conditions, attributing their anti-inflammatory and immunosuppressive properties. Cases of allergic sensitivity reactions and dermatitis induced by corticosteroids are relatively uncommon. We present a case regarding an 81-year-old male with a history of actinic keratosis, atopic dermatitis, and psoriasis, who experienced a Type I hypersensitivity reaction with facial angioedema and urticaria on his axilla, torso, and popliteal fossa that developed after treatment with oral prednisolone. This episode also exacerbated his previously diagnosed psoriasis. To treat psoriasis, a dermatologist prescribed clobetasol topical ointment, which did not alleviate the symptoms; instead, it only exacerbated the rash, and he was subsequently referred for corticosteroid allergy testing. North American 85 Comprehensive Series patch testing revealed a positive test for various classes of steroids, including clobetasol-17-propionate, budesonide, and dexamethasone, thus proving a T cell-mediated allergy to corticosteroids.

Для цитирования: Wan Leo, Thomas John, Yan Audrey, Mann Jake, Szema Anthony. A Case Report of Steroid-Induced Angioedema and Urticaria.. Cureus. 2023. DOI: 10.7759/cureus.46515.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.